On the solvability of boundary value problems for the Helmholtz equation in an unbounded domain with a noncompact boundary
Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 546-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_4_a15,
author = {E. V. Chernokozhin and Yu. V. Shestopalov},
title = {On the solvability of boundary value problems for the {Helmholtz} equation in an unbounded domain with a noncompact boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {546--553},
year = {1998},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_4_a15/}
}
TY - JOUR AU - E. V. Chernokozhin AU - Yu. V. Shestopalov TI - On the solvability of boundary value problems for the Helmholtz equation in an unbounded domain with a noncompact boundary JO - Differencialʹnye uravneniâ PY - 1998 SP - 546 EP - 553 VL - 34 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_4_a15/ LA - ru ID - DE_1998_34_4_a15 ER -
%0 Journal Article %A E. V. Chernokozhin %A Yu. V. Shestopalov %T On the solvability of boundary value problems for the Helmholtz equation in an unbounded domain with a noncompact boundary %J Differencialʹnye uravneniâ %D 1998 %P 546-553 %V 34 %N 4 %U http://geodesic.mathdoc.fr/item/DE_1998_34_4_a15/ %G ru %F DE_1998_34_4_a15
E. V. Chernokozhin; Yu. V. Shestopalov. On the solvability of boundary value problems for the Helmholtz equation in an unbounded domain with a noncompact boundary. Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 546-553. http://geodesic.mathdoc.fr/item/DE_1998_34_4_a15/